Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Bumps On Leg And Sign Of Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Muscle spasms in legs- Due to HIV meds?

Dear DoctorI have been on Atripla for just over 1 year. Overthe past week or so I have been suffering from muscle spasms in my calves at irregular intervals. This does not happen after exercise so I am sure not a dehydration problem. Th eproblem...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...electrolyte abnormalities, restless leg syndrome, and many other conditions can contribute to muscle spasms so often not related to HIV infection or HIV meds. KH Read more »

swollen lower legs ankles. I can sink my fingers into my legs.

i,m hiv viral load Undetectable cd4 480.My lower legs are always swollen and tight,ankles also... Read more »
Articles
AIDS InfoNet

Kaposi's Sarcoma (KS)

...Mediterranean background. KS also occurs in African men and people with a weakened immune system. The most common cause of KS now is HIV infection. KS is a sign of AIDS. KS usually shows up in the skin, or in the linings of the mouth, nose, or... Read more »
The Well Project

Lipodystrophy, Body Changes and HIV/AIDS

...Lipodystrophy means abnormal fat changes. It is used to describe a number ofunwanted changes in body fat that are experienced by many HIV+ people.Lipodystrophy can also include changes in fat and sugar levels in the blood ofHIV+ people. Although... Read more »
Test Positive Aware Network

Fuzeon

... Common Name: enfuvirtide or T-20 Brand Name: Fuzeon Class: HIV fusion inhibitor (a type of entry inhibitor) Standard dose: One subcutaneous (under the skin) injection of 90 mg (1 ml) Read more »
The Well Project

HIV/AIDS and Lipodystrophy Treatments Part II: Treatments for Fat Loss

... Table of Contents Fat in the Body Switching HIV Drugs Fat Loss in the Face Temporary Facial Fillers Permanent Facial Fillers Taking Care of Yourself Fat Read more »
Connect With Others

Neuropathy and Amitriptyline

Posted by ScotCharles, 1 Reply
...I have developed painful neuropathy in my feet, hands and lower legs caused by a combination of some meds I take, long term HIV infection, and just plain ageing. The doctors are treating me with Read more »

Can neuropathy be a sign of HIV.

Posted by Anonymous, 3 Replies
...I recently tested negative for HIV at 15 weeks, but I am having neuropathy in feet and legs. If it's not being caused by HIV, then what could it be? Read more »

Could these be symptoms?

Posted by Anonymous, 2 Replies
...almost constant and varies from mild to major and seems to get worse when I drive sometimes ( weird hu)? In the past month my lower legs have broken out twice with red bumps that itch very badly. SOme of the bumps turn blister like and pop a... Read more »

Burning feeling at anles and lower leg.....

Posted by Anonymous, 1 Reply
...Hi everyone. Is a mild burning sensation, almost like a trace of sunburn on the ankles and lower leg, a possible symtom for me at 6 weeks out from the encounter in question? Other than athelete's feet and a lot of stress, this Read more »